# SDR DALA2024041804543

- Difficulty date: April 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 74,179 hours, 28,041 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Part number: 202000202
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3745 -DIV- DIVERTED TO IND DUE TO SUSPECTED FUEL IMBALANCE. RIGHT FUEL QUANTITY DECREASING. CORRECTIVE ACTION: FORWARD RIGHT FUEL QUANTITY TO MEL AND PLACARD.
